1. Are you getting a server error? It should be solved. Email webmaster@felinediabetes.com if you're still having trouble!
  2. Calendar Fundraiser is starting! Check out this CALENDAR LINK to learn more!!

? Pablo 9/1 Need Input!

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Nicole dorsey, Sep 1, 2017.

Thread Status:
Not open for further replies.
  1. Nicole dorsey

    Nicole dorsey Member

    Joined:
    Aug 9, 2017
    Hi there, my boy was started on insulin 1 unit two weeks ago. by the 4th day vet increased to 2 units. on the 5, 6 and 7th day of 2u vomiting each morning. Wednesday his numbers +4 hours was around 110 - 118. Yesterday gave insulin in the morning, post shot +4 was 90, +6 was about 190, Preshot PM was about 145. Didn't give insulin last night because of low numbers. This am pre shot (not given yet), number is 178. Not sure if I should give insulin this morning again or not? His numbers seem in range and he seems to go pretty low around 4 hours after shot. Hes still new to this but I don't want to not do it if I need to but I am not sure what to do. Help!
     
  2. Nicole dorsey

    Nicole dorsey Member

    Joined:
    Aug 9, 2017
    I should mention that yesterday instead of giving 2 units, I gave 1.25-1.5 and his numbers were the 90, 190 and 145.
     
  3. Kris & Teasel

    Kris & Teasel Well-Known Member

    Joined:
    Aug 17, 2016
    Try stalling with no food for 20 minutes and retesting. If he's coming up you can give insulin. I suggest you try 1 u because of the low PS last night. I'm guessing at this because you need t amass more data. Let's see what others think - I'm on my way out.
     
  4. Sandy and Black Kitty

    Sandy and Black Kitty Well-Known Member

    Joined:
    Dec 31, 2009
    Welcome, glad you came here.

    Will your schedule allow you to stall? If so do not feed and recheck in 20 mins to see if he comes up. I'll stand by.

    Are you feeding only low carb wet food or dry?

    I suspect he has been over dose. The vomiting is concerning.

    For safety you must check BG before each and every shot.
     
    Last edited: Sep 1, 2017
    Nicole dorsey likes this.
  5. Nicole dorsey

    Nicole dorsey Member

    Joined:
    Aug 9, 2017
    I am feeding low carb wet food, I had a meeting but going to recheck his bg now and will update
     
  6. Nicole dorsey

    Nicole dorsey Member

    Joined:
    Aug 9, 2017
    His bg cane up to 226 so gave insulin at lower dose. Checked bg throughout day and been ranging 160-195. Hrs due for his next shot in 3 hours and will check 2 hours prior as well as right before. Is it possible that if he duesvt eat/snack overnight that's Readon for decreased numbers?
     
Thread Status:
Not open for further replies.

Share This Page